MathSciNet Relay Station
MathSciNet bibliographic data
MR1481134 (99b:57041) 57N10 (11R99 20J06)
Reznikov, Alexander Three-manifolds class field theory (homology of coverings for a nonvirtually $b\sb 1$-positive manifold). Selecta Math. (N.S.) 3 (1997), no. 3, 361–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement